Alert archive / Michigan / Small Craft Advisories in 2018
Small Craft Advisory 67, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 5, 2018, 3:48 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2018, 3:48 AM EST (08:48 UTC)
- Expired
- Nov 5, 2018, 3:45 PM EST
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
584 WHUS73 KAPX 050848 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 348 AM EST Mon Nov 5 2018 LMZ323-341-342-344>346-051700- /O.CAN.KAPX.GL.W.0018.000000T0000Z-181105T0900Z/ /O.NEW.KAPX.SC.Y.0067.181105T0848Z-181105T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 348 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 6 PM EST this evening. The Gale Warning has been cancelled. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-322-051200- /O.EXT.KAPX.GL.W.0018.000000T0000Z-181105T1200Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 348 AM EST Mon Nov 5 2018 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... THE Gale Warning IS NOW IN EFFECT until 7 AM EST this morning. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LHZ345>349-051200- /O.EXT.KAPX.GL.W.0018.000000T0000Z-181105T1200Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 348 AM EST Mon Nov 5 2018 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... THE Gale Warning IS NOW IN EFFECT until 7 AM EST this morning. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$
4 follow-up statements
807 WHUS73 KAPX 051124 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 624 AM EST Mon Nov 5 2018 LHZ345-LSZ322-051930- /O.CAN.KAPX.GL.W.0018.000000T0000Z-181105T1200Z/ /O.EXA.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- St. Marys River Point Iroquois to E. Potagannissing Bay- 624 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 6 PM EST this evening. The Gale Warning has been cancelled. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-051400- /O.EXT.KAPX.GL.W.0018.000000T0000Z-181105T1400Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 624 AM EST Mon Nov 5 2018 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... THE Gale Warning IS NOW IN EFFECT until 9 AM EST this morning. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LHZ346>349-051400- /O.EXT.KAPX.GL.W.0018.000000T0000Z-181105T1400Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 624 AM EST Mon Nov 5 2018 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... THE Gale Warning IS NOW IN EFFECT until 9 AM EST this morning. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LMZ323-341-342-344>346-051930- /O.CON.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 624 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
722 WHUS73 KAPX 051238 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 738 AM EST Mon Nov 5 2018 LHZ346>349-052045- /O.CAN.KAPX.GL.W.0018.000000T0000Z-181105T1400Z/ /O.EXA.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 738 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 6 PM EST this evening. The Gale Warning has been cancelled. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-052045- /O.CAN.KAPX.GL.W.0018.000000T0000Z-181105T1400Z/ /O.EXA.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 738 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 6 PM EST this evening. The Gale Warning has been cancelled. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-341-342-344>346-052045- /O.CON.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 738 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-052045- /O.CON.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- 738 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ322-052045- /O.CON.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 738 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
261 WHUS73 KAPX 051548 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1048 AM EST Mon Nov 5 2018 LMZ323-341-342-344>346-052300- /O.CON.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1048 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-052300- /O.CON.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1048 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-322-052300- /O.CON.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1048 AM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 6 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
758 WHUS73 KAPX 052045 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 345 PM EST Mon Nov 5 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-052145- /O.CAN.KAPX.SC.Y.0067.000000T0000Z-181105T2300Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 345 PM EST Mon Nov 5 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 2:56 AM EST, 52 minutes earlier.
Area forecast discussion, Nov 5, 2:56 AM EST, 52 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
256 AM EST Mon Nov 5 2018
.NEAR TERM...(Today through Tonight)
Issued at 248 AM EST Mon Nov 5 2018
High impact weather potential: Minimal.
Pattern synopsis and forecast:
Occluding low pressure was in Wisconsin early this morning,
associated with a negative-tilted shortwave, which was embedded
within much larger scale upper troughing spanning the central conus.
Nrn Michigan was still seeing periodic rains forced primarily by
DPVA, since the low to mid level WAA and upper divergence from a 90-
100kt jet were largely north and east of us. Further west within the
large scale troughing, was the next shortwave seen working into the
Central Plains where another area of low pressure was developing.
This system was working with good forcing, particularly in
Kansas/Oklahoma, where there was some left exit region upper jet
dynamics co-located with DPVA and WAA. Had some areas of light rain
in this region due to the forcing, despite not much of a Gulf of
Mexico moisture tap.
The current rains will gradually lift north and diminish this
morning, along with the forcing from the shortwave. Clouds will be
much more difficult to get rid of, as fcst soundings show a decent
amount of remnant low level moisture stuck underneath a lowering
inversion. It's not until mainly this evening until the inversion,
via WAA aloft, lowers enough to dry out the low layers for potential
clearing. Doubt there can be too much clearing however, as the
aforementioned next shortwave from the Central Plains lifts through
the mid Mississippi valley, taps more Gulf of Mexico moisture,
deepens the sfc low as deep layer -divQ strengthens under increasing
DPVA and WAA. The upper divergence from the jet will mostly be just
off to our east. Clouds will be increasing as we try and clear out
the lower clouds, and additional rains will start developing mainly
overnight. The low level thermal profile will continue to be too
warm for any threat of the white stuff.
Highs today will be in the mid to upper 40s most areas, while lows
tonight will be in the upper 30s to lower 40s.
&&
.SHORT TERM...(Tuesday through Wednesday)
Issued at 248 AM EST Mon Nov 5 2018
High Impact Weather Potential: Gusty winds Tuesday night into
Wednesday morning.
Still on track for a shortwave to swing over Michigan through the
day on Tuesday. Guidance is trying to push the track of the surface
low a little southeast from previous runs. Given placement of DPVA
and upper jet dynamics, can't argue with this southeastward trend.
The surface low looks to exit the area Tuesday afternoon toward
southeastern Ontario. Given thermal profiles, precipitation with
this system should be all liquid until late overnight as some wet
flakes begin to mix in up in the higher terrain. Winds will not pick
up too much until the evening hours as the pressure gradient
tightens once again. With cloud cover and rain Tuesday's highs will
be in the low to mid 40s. As the sytem pulls off to the northeast
overnight CAA takes over on northwesterly winds. Lake enhancement
will keep scattered precip through much of the day Wednesday as H850
temperatures fall to roughly -5 C by the evening. Many areas will
end up with a mix, but negligible snow accumulation if any.
&&
.LONG TERM...(Wednesday night through Sunday)
Issued at 248 AM EST Mon Nov 5 2018
Forecast concerns: Possible accumulating lake effect snow late week.
Through the latter half of the week H850 temperatures fall steadily
to roughly -14 C with ripples of energy passing over the region.
This increases chances for lake effect snow. Friday's setup could
see a trifecta of weak lows rotating over the Great Lakes and
northeastern U.S. providing plenty of support for precip. The best
chance for accumulating lake effect snow could be Friday into
Saturday with deltaT's in the low 20s and northwest winds.
Temperatures fall through the week with highs on Friday and Saturday
struggling to get out of the mid 30s.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1228 AM EST Mon Nov 5 2018
Low pressure in Wisconsin will lift northward into Ontario Monday,
while the next low pressure will be gathering strength in the
Central Plains before crossing into lower Michigan late Monday
night. The current periodic light rains with virtually no
restrictions on VSBY, will gradually wind down overnight and through
Monday morning, while MVFR CIGS increasingly become the dominant sky
condition. VFR conditions try to return late Monday afternoon and
evening, before the next round of rain and return to MVFR CIGS
develops late Monday night.
A little more LLWS to contend with over the next handful of hours,
otherwise gusty SE winds will turn out of the SW and remain gusty
Monday.
&&
.MARINE...
Issued at 248 AM EST Mon Nov 5 2018
Low pressure in Wisconsin will lift northward into Ontario today,
while the next low pressure will be gathering strength in the
Central Plains before crossing into lower Michigan late tonight. The
current periodic rains will gradually wind down through this
morning, while SE gales will largely be done by daybreak. Winds will
turn out of the SW today and remain gusty with advisory condtions
most everywhere. The next low pressure quickly brings in additional
rains late tonight through Tuesday, with gale force winds looking
increasingly more difficult to come by. Advisory conditions expected
to gradually build in across the nearshore late Tuesday through
Wednesday as cold advection and overlake instability grows.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WARNING until 4 AM EST early this morning for LHZ345>349.
LM...GALE WARNING until 4 AM EST early this morning for LMZ323-341-
342-344>346.
LS...GALE WARNING until 4 AM EST early this morning for LSZ321-322.
&&
NEAR TERM...SMD
SHORT TERM...STJ
LONG TERM...STJ
AVIATION...SMD
MARINE...SMDHazardous weather outlook, Nov 5, 3:44 AM EST, 4 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 344 AM EST Mon Nov 5 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-060845- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 344 AM EST Mon Nov 5 2018 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. Gale force winds will continue through 7am over portions of the nearshore waters of Lake Huron, as well as the St Mary's river system and Whitefish Bay. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Portions of the Lakes Michigan and Huron nearshore waters may experience gale force winds Tuesday night into Wednesday. A period of accumulating snow is anticipated Wednesday night into Thursday, followed by possible periods of accumulating lake effect snow Friday into the next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Nov 4, 11:59 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1159 PM EST SUN NOV 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM NON-TSTM WND GST 4 NNW BAY MILLS 46.48N 84.63W
11/04/2018 M45 MPH CHIPPEWA MI BUOY
BUOY STATION PTIM4, 4 NW BAY MILLS.
0855 PM NON-TSTM WND GST MACKINAC ISLAND 45.87N 84.64W
11/04/2018 M44 MPH MACKINAC MI AWOS
AWOS STATION MCD, MACKINAC ISLAND.
1119 PM NON-TSTM WND GST 3 SSE EAST TAWAS 44.25N 83.46W
11/04/2018 M40 MPH IOSCO MI MESONET
MESONET STATION XTAW, 2 SE EAST TAWAS.
1024 PM NON-TSTM WND GST 11 ESE GOETZVILLE 45.99N 83.90W
11/04/2018 M38 MPH LSZ322 MI BUOY
BUOY STATION DTLM4, 11 ESE GOETZVILLE.
0900 PM NON-TSTM WND GST 2 SSW ALPENA 45.05N 83.45W
11/04/2018 M36 MPH ALPENA MI BUOY
BUOY STATION APNM4, 1 SSW ALPENA.
0917 PM NON-TSTM WND GST 1 SSE KINROSS 46.25N 84.47W
11/04/2018 M35 MPH CHIPPEWA MI AWOS
AWOS STATION CIU, KINROSS - CHIPPEWA COUNTY
INTERNATIONAL ARPT.
0933 PM NON-TSTM WND GST DAFTER 46.37N 84.43W
11/04/2018 M35 MPH CHIPPEWA MI MESONET
MESONET STATION MC041, DAFTER.
0917 PM NON-TSTM WND GST 2 ESE BREVORT 46.01N 85.01W
11/04/2018 M34 MPH MACKINAC MI MESONET
MESONET STATION MC004, 1 ESE BREVORT.
1050 PM NON-TSTM WND GST 47 E OSCODA 44.30N 82.40W
11/04/2018 M34 MPH LHZ363 MI BUOY
BUOY STATION 45008, 28 ENE HURON CITY.
&&Nearby
Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.